# SDR AALA201708029028

- Difficulty date: June 27, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 59,242 hours, 25,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON SEAT TRACK AT GALLEY MOUNT HOLE, BETWEEN FR 12 AND FR 24 AT +Y1292. REPLACED SEAT TRACK PER SRM 51-72-11.
